# SDR SWIA200617181

- Difficulty date: September 15, 2006
- Submitted: November 17, 2006
- Operation: Air carrier
- Aircraft: N945SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7770
- Aircraft time: 8,971 hours, 7,771 cycles
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Part number: 8220372445
- Part serial: 45LK
- Condition: Failed
- Location: Nr 2
- Part time: 5,319 hours, 4,130 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ADC NR 2 FAILS IN FLIGHT.  REPLACED ADC NR 2 IAW MM 34-00-00.  COMPLIED WITH ST 34-220-1016.  OPERATIONAL CHECKS GOOD.
